Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    Flaco's Avatar
    Flaco is offline Associate Member
    Join Date
    Dec 2001
    Location
    Miami
    Posts
    166

    Unhappy Allergic reaction to Cell Tech?

    Has anyone ever heard of this before? Im suffering frm severe itching and the allergist I went to told me to stop all supplements to see if the itching would stop.Anyone?

  2. #2
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831
    i havent ever come acroos anything like that, its possible thoug that u are allergic to one of the ingrediants in cell tech. But have u been useing these supps for a while and did this problem just start.

  3. #3
    solid-d's Avatar
    solid-d is offline Member
    Join Date
    Mar 2002
    Posts
    994
    try drinking it with more water, like 16-24oz and keep mixing it

  4. #4
    Flaco's Avatar
    Flaco is offline Associate Member
    Join Date
    Dec 2001
    Location
    Miami
    Posts
    166
    Im taking N Large which I have been using for 6 months give or take.The cell tech I started 2 weeks ago.Allergist said it does not matter how long you have been consuming something an allergy can develop over time.I have to stop all supplements to see if this itching goes away.I was taking N Large 3 times a day so now I have to rely on real food..

  5. #5
    tt333 is offline Senior Member
    Join Date
    May 2002
    Location
    USA
    Posts
    1,474
    Im allergic to almost everything but ive never had any problems with cell tech but Ive had problems with GNC creatine.

  6. #6
    Flaco's Avatar
    Flaco is offline Associate Member
    Join Date
    Dec 2001
    Location
    Miami
    Posts
    166
    tt how did your body react to the creatine?

  7. #7
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831
    tell your doctor to have u tested for llergies,
    easy as that tell him what u use and get tested for all of it, then u will no what u are allergic too.

  8. #8
    H BOMB is offline Senior Member
    Join Date
    Aug 2002
    Location
    FL to NY
    Posts
    1,176
    cell tech makes me break out on my legs very bad. tried it 3 times and all 3 i had bad heat rash pimples all over my legs. so i got some deca instead. that was about 2or 3 years ago haven't messed with creatine since. see and i thouhgt i was the only one!!

  9. #9
    tt333 is offline Senior Member
    Join Date
    May 2002
    Location
    USA
    Posts
    1,474
    I was constantly sick to my stomach when I was on it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •